MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT,NEOPRENE
Catalog Number MDS9388LF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guage is stuck at 300 and will not move.This was noticed right after unboxing the item.
 
Additional Manufacturer Narrative
The customer called in to advise that the guage is stuck at 300 and will not move, and this was noticed right after unboxing the item; customer also explained that there were not signs of shipping damage.Upon a visual inspection of the sphygmomanometer, the dial was off from the start position; a calibration tool was used to calibrate the unit, and after positioning the needle, a control cuff was inflated up to 300 mmhg for three times and no issues were experienced.The complaint was not confirmed, and the samples worked as intended.Cause code description was not confirmed with received sample; the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,LRG ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50896322
Report Number1417592-2026-50719
Device Sequence Number10684679
Product Code DXQ
UDI-Device Identifier10080196738953
UDI-Public10080196738953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9388LF
Device Lot Number65123100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown